# SDR CALA2025082908261

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK -Y1292 CORRODED AT FR20.   REMOVED AND REPLACED SEAT TRACK Y-1292 FROM FR 12 TO FR 24 AT MA IN CABIN IAW SRM 51-42-11 AND SRM 51-72-11-911-001.
